# SDR IPXA2018111235889

- Difficulty date: November 1, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: AEA0341133
- Condition: Cracked
- Location: Bs 1521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C,  CENTER CARGO FLOOR SUPPORT RETAINER WAS CRACKED AT BS 1521.  REMOVED, FABRICATED, AND REPLACED THE RETAINER IAW DWG AEA0341, AND SRM 51-35-01.  MINOR.
